# SDR IXXA9700108

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2645716
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS FOUND ON LONGERON 31 LEFT, OUTBOARD FLANGE, AT FUSELAGE STATION 480.  REPAIR ACCOMPLISHED CORROSION REMOVAL, FABRICATION AND INSTALLATION OF A REPAIR ANGLE IN ACCORDANCE WITH DER APPROVED DRAWING 853-223-97 AND ENGINEERING ORDER 53-DC8-732.
